American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P70) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ehud Hrushovski. Stable group theory and approximate subgroups. J. Amer. Math. Soc. 25 (2012) 189-243. MR 2833482.
Abstract, references, and article information   
View Article: PDF

[2] E. Szemerédi and V. Vu. Long arithmetic progressions in sumsets: Thresholds and bounds. J. Amer. Math. Soc. 19 (2006) 119-169. MR 2169044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1